Destination CPD Online Schedule

Destination CPD Online - 2021 schedule

9:00-9:20 AM:  Welcome & Criminal Law Trivia

 

9:30-10:15 AM:  Ethical Advocacy in the Age of Zoom

The Hon. Justice Mara Greene, Ontario Court of Justice

(45 minutes professionalism)

 

10:15-11:15 AM:  Reaching Racialized Communities

Ada Chan, Legal Aid Ontario

Dr. Warren Fingrut, Memorial Sloan Kettering Cancer Centre

Adam Goodman, Adam Goodman Law

Andres Hannah-Suarez, Assistant Crown Attorney

Sylvia Okonofua

(1 hours professionalism/EDI)

 

11:15-12:00 PM:  Crossing Police Officers

Reid Rusonik, Rusonik O'Connor Robbins Ross Gorham & Angelini

 

12:00-12:45 PM:  Expert Evidence

Nathan Gorham, Rusonik O'Connor Robbins Ross Gorham & Angelini

 

12:45-1:30:  Lunchtime, Informal Break-out sessions include:

  • Lawyer Wellness
  • File Q&A

 

1:30-2:15 PM:  Race in the Sentencing Hearing:  A Modern Approach

Faisal Mirza, Mirza Kwok

Gail Smith, Gail Smith Law

(45 minutes professionalism/EDI)

 

2:15-3:00 PM:  Fireside Chat with CLA Vice-President Boris Bytensky

Boris Bytensky, Bytensky Shikhman

 

3:00-4:00 PM:  Sexual Offences Panel

Lindsey Board, Daniel Brown Law

Scott Cowan, Cowan Law Chambers

Colleen McKeown, Daniel Brown Law

 

4:00-4:30 PM:  Recognizing and Addressing Mental Health Issues in Ourselves, Clients, and Colleagues

Adam Goodman, Adam Goodman Law

(45 minutes professionalism)

 

CPD Hours

1:15 professionalism

1:45 professionalism EDI

3:30 substantive

Additional 0:45 substantive for participating in lunchtime breakouts